# SDR CALA2017120104260

- Difficulty date: December 1, 2017
- Submitted: December 2, 2017
- Operation: Air carrier
- Aircraft: N78013
- Make and model: Boeing 777224
- Aircraft serial: 29861
- Aircraft time: 91,599 hours, 9,072 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001215
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DR.1 LEFT EMERGENCY TORCH INOP.REPLACED EMERGENCY FLASH LIGHT INBOARD LEFT 1 DOOR. CHECK GOOD.
